HealthA2Z Extra Strength Pain Relief PM, 365 Caplets, Compare to Tylenol PM Active Ingredient,Pain Reliever + Sleep Aid

#ad
Allegiant Health #ad - Compare to active ingredient in Tylenol PM. Each tablet contains Acetaminophen 500 mg Diphenhydramine HCl 25 mg. Pain reliever, sleep aid, Non-habit forming, Gluten free, Aspirin free.

#ad



Acetaminophen PM 500 Caplets Generic for Tylenol PM Extra Strength Pain Reliever, Fever Reducer, Antihistamine & Nighttime Sleep Aid Acetaminophen 500 mg & Diphenhydramine 25 mg

#ad
Advance Pharmaceutical #ad - With acetaminophen for fast-acting pain relief. Histamine can produce symptoms of sneezing, watery eyes, itching, and runny nose. Acetaminophen 500 mg, Diphenhydramine 25mg. Relieves minor aches and pains with accompanying sleeplessness Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness.

Acetaminophen and diphenhydramine is a combination medicine used to treat headache, the common cold, runny nose, watery eyes, and pain or fever caused by allergies, sneezing, or the flu. Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness. On-habit forming, Easy-to-swallow caplets.

Acetaminophen PM 500 Caplets Generic for Tylenol PM Extra Strength Pain Reliever, Fever Reducer, Antihistamine & Nighttime Sleep Aid Acetaminophen 500 mg & Diphenhydramine 25 mg #ad - Acetaminophen is a pain reliever and a fever reducer. Non-habit forming, Easy-to-swallow caplets. Size: 500 caplets per Bottle. 500 caplets per Bottle. Aspirin free. Acetaminophen PM Generic for Tylenol PM Caplets. Diphenhydramine is an antihistamine that reduces the natural chemical histamine in the body. With acetaminophen for fast-acting pain relief.

#ad



ValuMeds PM Pain Reliever and Nighttime Sleep Aid 375-Caplets Acetaminophen 500mg | Fast-Acting Relief for Headaches, Minor Aches | Non-Habit Forming Compare to Tylenol PM Caplet

#ad
Elysium Pharmaceuticals Ltd. #ad - Product details: valumeds extra strength pm acetaminophen 500mg diphenhydramine HCl 25mg Pain Reliever and Nighttime Sleep Aid Non-Habit Forming Volume: 375 Caplets Adult Recommended Safety Note: Please adhere to all safety warnings provided. Non-habit forming, Easy-to-swallow caplets. And because they're gentle on your stomach and offer extra-strength results, you can trust them to help get you back on track.

Always consult your doctor prior to using any medicines. With acetaminophen for fast-acting pain relief. When you've struggled through a hard day's work or tough workout, pain can keep you from getting a good night's rest, limiting the ability for your mind and body to recover. Enjoy fast-acting pain relief and deeper, more relaxing sleep when you need it most with ValuMeds PM Caplets.

ValuMeds PM Pain Reliever and Nighttime Sleep Aid 375-Caplets Acetaminophen 500mg | Fast-Acting Relief for Headaches, Minor Aches | Non-Habit Forming Compare to Tylenol PM Caplet #ad - Acetaminophen 500 mg, Diphenhydramine 25mg per Caplet. Relieve pain fast - formulated with 500mg of Acetaminophen, headache, joint, our PM pain reliever can help relieve muscle, and arthritis pain quickly. Deep, restful sleep - also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.

Extra strength support - valumeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast. Easy-to-swallow caplets - a small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.

Non-habit forming - this sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it's completely safe for regular use.

#ad



Advil PM 120 Count Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

#ad
Advil DFD-013 #ad - With acetaminophen for fast-acting pain relief. Consult a doctor for details. Fall asleep faster & stay asleep longer 1: Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains. Each caplet combines the #1 pain reliever Ibuprofen with the #1 soothing sleep aid Diphenhydramine 2 that helps you relieve pain and fall asleep.

If pain is keeping you awake, try Advil PM for unsurpassed nighttime pain relief. By combining the #1 selling pain reliever with the #1 selling soothing sleep aid 2, Advil PM helps you fall asleep faster and stay asleep longer 1. Relieve pain fast - formulated with 500mg of Acetaminophen, joint, our PM pain reliever can help relieve muscle, headache, and arthritis pain quickly.

Deep, restful sleep - also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind. Extra strength support - valumeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.

Advil PM 120 Count Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine #ad - Easy-to-swallow caplets - a small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime. Non-habit forming - this sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it's completely safe for regular use. Acetaminophen 500 mg, Diphenhydramine 25mg per Caplet.

Safe, gentle & non-habit forming: the two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed.

#ad



375 Gelcaps - Kirkland Signature Extra Strength Rapid Release Acetaminophen PM 500mg

#ad
Costco #ad - Each caplet combines the #1 pain reliever Ibuprofen with the #1 soothing sleep aid Diphenhydramine 2 that helps you relieve pain and fall asleep. Safe, ibuprofen and diphenhydramine, gentle & non-habit forming: the two active ingredients in Advil PM products, have a long history of safe and effective treatment when used as directed.

Pain relief: advil is the world's #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years. Relieve pain fast - formulated with 500mg of Acetaminophen, joint, our PM pain reliever can help relieve muscle, headache, and arthritis pain quickly. Deep, restful sleep - also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.

Extra strength support - valumeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast. Easy-to-swallow caplets - a small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.

375 Gelcaps - Kirkland Signature Extra Strength Rapid Release Acetaminophen PM 500mg #ad - Non-habit forming - this sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it's completely safe for regular use. Acetaminophen 500 mg, Diphenhydramine 25mg per Caplet. Don't let pain get in the way of a restful night's sleep. To use: for ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains.

Consult a doctor for details.

#ad



Advil PM Caplets 200 ct.

#ad
Advil #ad - To use: for ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains. Safe, ibuprofen and diphenhydramine, gentle & non-habit forming: the two active ingredients in Advil PM products, have a long history of safe and effective treatment when used as directed.

Pain relief: advil is the world's #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years. Advil pm caplets 200 ct. Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness. With acetaminophen for fast-acting pain relief. Non-habit forming, Easy-to-swallow caplets.

Advil PM Caplets 200 ct. #ad - Don't let pain get in the way of a restful night's sleep. Acetaminophen 500 mg, Diphenhydramine 25mg per Caplet. Patented, dual layer caplet: advil pm is the only brand offering an exclusive bi-layer patented formula. Each caplet combines the #1 pain reliever Ibuprofen with the #1 soothing sleep aid Diphenhydramine 2 that helps you relieve pain and fall asleep.

. Do not take more than 2 pills in 24 hours. Advil pm should not be used by children under 12.

#ad



Advil PM Pain Reliever/Nighttime Sleep Aid, Ibuprofen and Diphenhydramine 1 Pack ,200 Coated Caplets

#ad
Advil #ad - Relieve pain fast - formulated with 500mg of Acetaminophen, our PM pain reliever can help relieve muscle, joint, headache, and arthritis pain quickly. Deep, restful sleep - also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.

Extra strength support - valumeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast. Easy-to-swallow caplets - a small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.

Non-habit forming - this sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it's completely safe for regular use. Acetaminophen 500 mg, Diphenhydramine 25mg per Caplet. Patented, dual layer caplet: advil pm is the only brand offering an exclusive bi-layer patented formula. Advil pm caplets 200 ct.

Advil PM Pain Reliever/Nighttime Sleep Aid, Ibuprofen and Diphenhydramine 1 Pack ,200 Coated Caplets #ad - Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness. Safe, gentle & non-habit forming: the two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed. Pain relief: advil is the world's #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years.

Non-habit forming, Easy-to-swallow caplets.

#ad



Berkley Jensen Extra Strength Non-aspirin Pm Caplets, 500 Count

#ad
Berkley Jensen #ad - With acetaminophen for fast-acting pain relief. Consult a doctor for details. Fall asleep faster & stay asleep longer 1: Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains. Advil pm caplets 200 ct. Advil pm caplets 200 ct. Sleep-aid. Patented, dual layer caplet: advil pm is the only brand offering an exclusive bi-layer patented formula.

Each caplet combines the #1 pain reliever Ibuprofen with the #1 soothing sleep aid Diphenhydramine 2 that helps you relieve pain and fall asleep. Non Habit forming. To use: for ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains. Actual packaging may vary.

Berkley Jensen Extra Strength Non-aspirin Pm Caplets, 500 Count #ad - Temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness. 375 count bottle. Berkley jensen extra strength non-aspirin Pm Caplets, 500 Count Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness. 500 caplets per Bottle. Read all product labeling prior to use.

#ad



ValuMeds Allergy Medicine 600 Tablets Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing

#ad
Elysium Pharmaceuticals Ltd. #ad - Read all product labeling prior to use. 500 mg. 500 caplets per Bottle. Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness. Don't let pain get in the way of a restful night's sleep. Please read package for more details on proper use and dosage. Patented, dual layer caplet: advil pm is the only brand offering an exclusive bi-layer patented formula.

If allergies keep you from enjoying the great outdoors or from getting a good night's rest, you need ValuMeds Allergy Medicine. Acetaminophen 500 mg, Diphenhydramine 25mg per Caplet. Relieve pain fast - formulated with 500mg of Acetaminophen, joint, headache, our PM pain reliever can help relieve muscle, and arthritis pain quickly.

ValuMeds Allergy Medicine 600 Tablets Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing #ad - Deep, restful sleep - also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind. Extra strength support - valumeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.

Easy-to-swallow caplets - a small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime. Non-habit forming - this sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it's completely safe for regular use. Do not take more than 2 pills in 24 hours.

Consult a doctor for details.

#ad



Basic Care Extra Strength Acetaminophen PM Caplets, 100 Count

#ad
Perrigo Company - Basic Care #ad - Safe, gentle & non-habit forming: the two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed. Pain relief: advil is the world's #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years.

Relieve pain fast - formulated with 500mg of Acetaminophen, headache, joint, our PM pain reliever can help relieve muscle, and arthritis pain quickly. Deep, restful sleep - also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.

Extra strength support - valumeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast. Easy-to-swallow caplets - a small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.

Basic Care Extra Strength Acetaminophen PM Caplets, 100 Count #ad - Non-habit forming - this sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it's completely safe for regular use. To use: for ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains. Actual packaging may vary. Temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness.

375 count bottle. Patented, dual layer caplet: advil pm is the only brand offering an exclusive bi-layer patented formula.

#ad



Basic Care Naproxen Sodium Tablets, 300 Count

#ad
Basic Care #ad - Pain reliever/Fever Reducer NSAID. Actual packaging may vary. Temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness. 375 count bottle. Avoid driving after use. Use as directed - these hcl antihistamine tablets should always be used as directed. Advil pm caplets 200 ct.

Advil pm caplets 200 ct. Sleep-aid. Each caplet combines the #1 pain reliever Ibuprofen with the #1 soothing sleep aid Diphenhydramine 2 that helps you relieve pain and fall asleep. Relief of aches and pains. Breathe a little easier - a powerful antihistamine, our formula helps control coughs and runny noses for clearer, healthier breathing.

Basic Care Naproxen Sodium Tablets, 300 Count #ad - Clear, itchy eyes and redness caused by pollen, Healthy Eyes - Reduce the dry, dander, and seasonal allergies for true clarity. Relieve common cold symptoms - This anti-allergy medicine for kids and adults also helps reduce sneezing and itchy noses and throats. Rest better - diphenhydramine hcl can cause drowsiness which can help your body relax for a better night's rest.

Gluten free. 500 caplets per Bottle. Pain reliever/Nighttime Sleep-Aid. Acetaminophen 500 mg, Diphenhydramine 25mg per Caplet.

#ad